MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. Axonics; Stimulator, Electrical, Implantable, For Incontinence

AXONICS MODULATION TECHNOLOGIES, INC. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1201
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional pro code: qon.Block g4: pma number: p190006.Concomitant product: model number/catalog number: 4101.Serial number: (b)(6).Batch/lot number: ax1t038473.Model/catalog description: neurostimulator.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient with this implantable neurostimulator (ins) underwent a lead revision due to loss of efficacy.During the procedure, difficulty was encountered with intubation.Multiple attempts were required to establish the airway, during which bleeding and foaming from the mouth were observed, and oxygen levels decreased.Additional support was called, and the patient was subsequently stabilized.The procedure was then completed, and the patient was reported to be stable post-operatively.Over the weekend following the procedure, the patient experienced a stroke.The hospital contacted the representative requesting assistance to place the device in magnetic resonance imaging (mri) mode for an emergency mri.The representative was informed of an emergency situation at that time.Follow up communication confirmed that the patient had experienced a stroke and died unrelated to the device or the procedure.The date of death is unknown.No further information was available regarding the relationship of these events to the device or procedure at the time of reporting.
 
Event or Problem Description
It was reported that the patient with this implantable neurostimulator (ins) underwent a lead revision due to loss of efficacy.The lead was explanted and replaced; the procedure was completed as planned.No patient complications were reported.
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon block g4: pma number: p190006 concomitant product: model number/catalog number: 4101 serial number: ax1t038473 batch/lot number: ax1t038473 model/catalog description: neurostimulator unique identifier (udi)# (b)(4) the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of loss/no stimulation can be related to revision surgery (loss of therapy or long-term ineffective therapy, etc.) (repeat exposure to surgical risks) were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25690770
Report Number2124215-2026-35468
Device Sequence Number13183673
Product Code EZW
UDI-Device Identifier10810005340141
UDI-Public(01)10810005340141(11)230712(17)260712
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/12/2026
Device Model Number1201
Device Catalogue Number1201
Device Lot NumberAL1L732116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer07/10/2026
08/04/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date08/05/2026
08/31/2026
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale